Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Affine fractal functions as bases of continuous funtions

MA Navascues


The objective of the present paper is the study of affine transformations of the plane, which provide self-affine curves as attractors. The properties of these curves depend decisively of the coefficients of the system of affinities involved. The corresponding functions are continuous on a compact interval. If the scale factors are properly chosen one can define Schauder bases of C[a; b] composed by affine fractal functions close to polygonals. They can be chosen bounded. The basis constants and the biorthogonal sequence of coefficient functionals are studied.

Keywords: Fractal interpolation functions, iterated function systems, Schauder bases.

Quaestiones Mathematicae 37(2014), 415–428

AJOL African Journals Online